# SDR IPXA2020032553547

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 30,007 hours, 18,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002127A
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3LT WING #5 SLAT HAS DINGSREPAIRED IAW SRM 57-43-02-2R-1 AND 51-70-10-2R
